I used to use benadryl to sleep but I now use unisom and I find I use more pills.
23 Mar 2012
Hi, depending what country you live in, you can buy Melatonin OTC. it occurs naturally in our bodies so it isn't chemical based. Although a natural product, it can be quite potent so start off on a low dose. As far as I'm aware you can buy it in strengths of 3,5 & 6mg tablets. You must have a dark room to sleep in for the tablets to work most effectively. They worked well for me.
23 Mar 2012
I alternate between Unisom and Tylenol PM so that they stay effective and my body doesn't build a tolerance to one or the other, so you might try that. Just switch up whatever meds you take. I also try not to take anything a couple nights a week, like on weekends when it's ok if I don't sleep well since I don't have to work the next day.
I tried melatonin, and though it does work, I had the most vivid, scary and disturbing dreams when I took it. So I looked it up online and vivid dreams and nightmares are listed as a side effect of melatonin!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - what is a good over-the-counter medicine to help me sleep.i tried melatonin and a?
... sleeping pill at the health store and its not working im up every couple hours.i take xanax but it does not help me sleep
4 answers • 15 Feb 2010
can it cause brain damage, liver damage, or anything i should be worried about? this happened at 11 am it is now 7:35 pm. Through out the day she was ...
1 answer • 24 Feb 2010
what would be a good sleep aide medicine that works fast that is not over the counter.some names of medicines doctor would give you
3 answers • 6 Feb 2011
For the past 10 years I have taken some kind of medicine everyday. I have headaches so I take BC or Excedrine Migrain 2 to 3 times a day, also I have ...
5 answers • 16 Feb 2011
I started taking a couple different diphenhydramines and they just left me drowsy, and nauseous after i woke up. So i stopped taking them. Even after ...
2 answers • 13 Apr 2013